# SDR ASAA2013071295579

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 21,828 hours, 6,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED DURING TAXI OUT.  ACFT GROUNDED.  ACCOMPLISHED QRH. OPS RESTORED.
